Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1952, Volume 7, Issue 1(47), Pages 181–185 (Mi umn8290)  

This article is cited in 4 scientific papers (total in 5 papers)

Scientific notes and problems

On a representation of nonassociative rings

A. I. Mal'tsev


Full text: PDF file (551 kB)

Bibliographic databases:
Received: 18.09.1951

Citation: A. I. Mal'tsev, “On a representation of nonassociative rings”, Uspekhi Mat. Nauk, 7:1(47) (1952), 181–185

Citation in format AMSBIB
\Bibitem{Mal52}
\by A.~I.~Mal'tsev
\paper On a~representation of nonassociative rings
\jour Uspekhi Mat. Nauk
\yr 1952
\vol 7
\issue 1(47)
\pages 181--185
\mathnet{http://mi.mathnet.ru/umn8290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=47028}
\zmath{https://zbmath.org/?q=an:0048.26001}


Linking options:
  • http://mi.mathnet.ru/eng/umn8290
  • http://mi.mathnet.ru/eng/umn/v7/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
    2. Yu. K. Rebane, “Representation of multioperator rings in associative rings”, Russian Math. Surveys, 24:1 (1969), 41–44  mathnet  crossref  mathscinet  zmath
    3. S. V. Pchelintsev, “Isotopes of prime $(-1,1)$- and Jordan algebras”, Algebra and Logic, 49:3 (2010), 262–288  mathnet  crossref  mathscinet  zmath  elib  elib
    4. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    5. S. V. Pchelintsev, “Tsentralnye izotopy $(-1,1)$-algebr”, Sib. matem. zhurn., 62:4 (2021), 830–844  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:369
    Full text:164
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022